# SDR DALA2019071604307

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,347 hours, 37,777 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 652, L/P 5655634) ON T/O OXYGEN MASKS AT 13CD DROPPED. REINSTALLED O2 MASKS ATV 13C,D PER AMM 35-21-05.
